Alert archive / Texas / Beach Hazards Statements in 2019
Beach Hazards Statement 2, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this beach hazards statement at May 7, 2019, 4:09 PM CDT for Galveston County, Matagorda County, Texas. It was in force for 63 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2019, 4:09 PM CDT (21:09 UTC)
- Expired
- May 10, 2019, 7:00 AM CDT
- In force
- 63 hr
- Issued by
- NWS Houston/Galveston, TX
Counties Galveston County, TX, Matagorda County, TX
The radar
The Houston radar (KHGX), 57 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.2 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2336 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 672 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
813 WHUS44 KHGX 072109 CFWHGX Coastal Hazard Message National Weather Service Houston/Galveston TX 409 PM CDT Tue May 7 2019 ...Elevated Tide Levels and Strong Rip Currents Through Thursday... .Persistent southeasterly winds will continue and should strengthen tonight and continue elevated through Thursday. Runup on the beaches should worsen and cause minor beach flooding and strong rip currents. TXZ436-438-080515- /O.NEW.KHGX.BH.S.0002.190507T2109Z-190510T0000Z/ Galveston Island and Bolivar Peninsula-Matagorda Islands- 409 PM CDT Tue May 7 2019 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THURSDAY EVENING... The National Weather Service in Houston/Galveston has issued a Beach Hazards Statement for strong rip currents and minor beach flooding, which is in effect through Thursday evening. * HAZARDS...Strong rip currents and minor beach flooding. Low lying flood prone roads near Gulf facing shores may periodically flood near high tide times. * TIMING...tonight through Thursday. * LOCATION...Mainly Gulf facing shores. * POTENTIAL IMPACTS...Hazardous swimming conditions for strong rip currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents...longshore currents...sneaker waves and other hazards create life-threatening conditions in the surf zone. Caution should be used when in or near the water. && $$
4 follow-up statements
572 WHUS44 KHGX 081240 CFWHGX Coastal Hazard Message National Weather Service Houston/Galveston TX 740 AM CDT Wed May 8 2019 ...Elevated Tide Levels and Strong Rip Currents Through Thursday... .Persistent southeasterly winds will continue and should strengthen tonight and continue elevated through Thursday. Runup on the beaches should worsen and cause minor beach flooding and strong rip currents. TXZ436-438-090300- /O.CON.KHGX.BH.S.0002.000000T0000Z-190510T0000Z/ Galveston Island and Bolivar Peninsula-Matagorda Islands- 740 AM CDT Wed May 8 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY EVENING... * HAZARDS...Strong rip currents and minor beach flooding. Low lying flood prone roads near Gulf facing shores may periodically flood near high tide times. * TIMING...Today through Thursday. * LOCATION...Mainly Gulf facing shores. * POTENTIAL IMPACTS...Hazardous swimming conditions for strong rip currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents...longshore currents...sneaker waves and other hazards create life-threatening conditions in the surf zone. Caution should be used when in or near the water. && $$
275 WHUS44 KHGX 082036 CFWHGX Coastal Hazard Message National Weather Service Houston/Galveston TX 336 PM CDT Wed May 8 2019 ...Elevated Tide Levels and Strong Rip Currents Through Thursday... .Persistent southeasterly winds are expected to remain elevated through Thursday. Runup on the beaches could should worsen and may cause minor beach flooding and strong rip currents. TXZ436-438-090445- /O.CON.KHGX.BH.S.0002.000000T0000Z-190510T0000Z/ Galveston Island and Bolivar Peninsula-Matagorda Islands- 336 PM CDT Wed May 8 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY EVENING... * HAZARDS...Strong rip currents and minor beach flooding. Low lying flood prone roads near Gulf facing shores may periodically flood near high tide times. * TIMING...Today through Thursday. * LOCATION...Mainly Gulf facing shores. * POTENTIAL IMPACTS...Hazardous swimming conditions for strong rip currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents...longshore currents...sneaker waves and other hazards create life-threatening conditions in the surf zone. Caution should be used when in or near the water. && $$
865 WHUS44 KHGX 091209 CFWHGX Coastal Hazard Message National Weather Service Houston/Galveston TX 709 AM CDT Thu May 9 2019 ...Elevated Tide Levels and Strong Rip Currents Through Thursday... .Persistent southeasterly winds are expected to remain elevated through today. Runup on the beaches could should worsen and may cause minor beach flooding and strong rip currents. TXZ436-438-092015- /O.CON.KHGX.BH.S.0002.000000T0000Z-190510T0000Z/ Galveston Island and Bolivar Peninsula-Matagorda Islands- 709 AM CDT Thu May 9 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * HAZARDS...Strong rip currents and minor beach flooding. Low lying flood prone roads near Gulf facing shores may periodically flood near high tide times. * TIMING...Today through Thursday. * LOCATION...Mainly Gulf facing shores. * POTENTIAL IMPACTS...Hazardous swimming conditions for strong rip currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents...longshore currents...sneaker waves and other hazards create life-threatening conditions in the surf zone. Caution should be used when in or near the water. && $$
057 WHUS44 KHGX 091936 CFWHGX Coastal Hazard Message National Weather Service Houston/Galveston TX 236 PM CDT Thu May 9 2019 ...Elevated Tide Levels and Strong Rip Currents Through early Friday... .Persistent southeasterly winds are expected to remain elevated through today. Run-up on the beaches could worsen and may cause minor beach flooding and strong rip currents. TXZ436-438-101200- /O.EXT.KHGX.BH.S.0002.000000T0000Z-190510T1200Z/ Galveston Island and Bolivar Peninsula-Matagorda Islands- 236 PM CDT Thu May 9 2019 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY MORNING... * HAZARDS...Strong rip currents and minor beach flooding. Low lying flood prone roads near Gulf facing shores may periodically flood near high tide times. * TIMING...Through early Friday. * LOCATION...Mainly Gulf facing shores. * POTENTIAL IMPACTS...Hazardous swimming conditions for strong rip currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents...longshore currents...sneaker waves and other hazards create life-threatening conditions in the surf zone. Caution should be used when in or near the water. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this beach hazards statement went out at May 7, 4:06 PM CDT, 3 minutes earlier.
Area forecast discussion, May 7, 4:06 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
406 PM CDT Tue May 7 2019
.DISCUSSION...
Scattered to numerous showers and storms have erupted across the
area this afternoon. While most of the area has seen half an inch
of rain or less, several storms have dropped an inch or more, and
a couple storms on the north and south ends of the Houston metro
have produced significantly more rain - to above 4 inches in
Kingwood - and caused flooding issues. This is just the beginning
of a wet week, and while today's flooding issues are relatively
isolated, any rain will wet the soils in advance of multiple wet
days as cold front stalls out over Southeast Texas. River flooding
will be the primary threat with the prolonged period of rain, but
flash flooding is also a concern, particularly as the ground
becomes more saturated through the week. All in all, over the next
week, look for a widespread 5-8 inches of rainfall with isolated
spots of 9-12 inches.
.NEAR TERM [Through Tonight]...
Flash flood warnings are in effect both on the north and south
ends of the Houston metro thanks to two persistent clusters of
thunderstorms. A gauge in Kingwood has already registered 4.68
inches of rain today, and radar estimates in isolated spots are as
high as 6-7 inches. Did consider beginning a flash flood watch
today, but given the isolated nature of the flooding concerns
today and likely tomorrow, will probably hold off until we come
closer to the stalled front expected.
These storms are slow moving and efficient rainmakers as they sit
in what appears to be a weak warm front/coastal trough as it
drifts slowly inland. We should see rain begin to taper off this
evening as we lose solar heating, but may not disappear entirely
in the vicinity of this boundary overnight.
.SHORT TERM [Wednesday and Wednesday Night]...
This front, perhaps reinforced by outflow from today's storms,
will provide a potential focus for more rain tomorrow. So, in a
bit of a last minute change in coordination with WPC, have gone
ahead and made Wednesday a bit wetter. The main action still looks
to be along a cold front as it drops through North Texas towards
our area. Storms along this front have a higher potential of
becoming severe, though a complicating factor may be if showers
and storms start up in our area from mesoscale factors before all
the synoptic features come into line.
.LONG TERM [Thursday Through Tuesday]...
On Thursday, look for the front to stall. As it sits parallel
underneath southwest flow aloft, look for multiple compact vort
maxes to shoot over the stalled frontal zone, beginning Thursday.
Friday looks to be about as wet, if not wetter, though precise
timing is going to depend on hard to predict shortwave troughs, so
there is continued uncertainty in timing for this extended portion
of the forecast.
Waves of rain will carry into the weekend, before starting to wind
down - perhaps only briefly - at the start of next week. From
there, there's a pretty significant breakdown in model agreement.
The Euro successfully pushes the band of rain offshore, giving us
a respite through the first half of next week. The GFS is much
more awful to us, keeping rain continuing near the coast right
into next week. With bigger fish to fry right now, will leave some
time to obtain more clarity.
&&
.AVIATION [18Z TAF Issuance]...
Messy TAFS for the first few hours with the storms over the
LBX/SGR/HOU/IAH/CXO terminals expanding into the UTS/CLL areas
while likely tapering off in the SGR/HOU/IAH/CXO areas as the
airmass works itself over. Ceilings a mix of MVFR/VFR becoming
MVFR. Storms forecast to develop Wednesday morning well northwest
of the region and push toward the area but models have been fairly
consistent with capping over the southern terminals through
18z...am concerned that with the expected heating tomorrow and the
moisture available may be able to overcome that capping. Will
show VCSH developing around 15-16z time frame for now.
45
&&
.MARINE...
Southeast flow still looks to be firmly entrenched and unlikely to
change direction through Thursday. Winds should increase this
afternoon and will be issuing a SCEC for the Gulf waters through 7
am. Slowly building seas tonight through Thursday will probably need
SCA flags at times. Winds should relax slightly as the cold front
edges into SETX Thursday and Thursday night. The persistent flow and
elevated tide levels already should build as the winds increase and
will probably be seeing strong rip currents tonight through Thursday
and beach flooding possible impact times for low lying roads near
the Gulf facing shores around high tide +/- 2 hours...especially
Wednesday afternoon and Thursday afternoon.
45
&&
.HYDROLOGY...
Minor to major river flooding is occurring and/or forecast along the
Trinity River and portions of the Brazos River. Rises to action
stage are also occurring or forecast along the Colorado and San
Jacinto Rivers due to recent rainfall. The current river forecasts
only take into consideration the next 24 hours of forecast rainfall.
Keep in mind that the rainfall over the next 24 hours will continue
to prime the soils, but the rainfall this weekend will be the main
concern as much of the rainfall will be falling on top of swollen
rivers and the current flood waves. Be sure to monitor developing
conditions to see how rainfall over the next 5 days will impact the
river forecasts.
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 71 82 71 83 60 / 30 70 50 60 80
Houston (IAH) 73 83 73 86 68 / 30 60 50 70 80
Galveston (GLS) 76 80 76 82 74 / 30 40 30 50 70
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION through Wednesday morning
for the following zones: Coastal waters from Freeport to
Matagorda Ship Channel TX out 20 NM...Coastal waters from
High Island to Freeport TX out 20 NM...Waters from Freeport
to Matagorda Ship Channel TX from 20 to 60 NM...Waters from
High Island to Freeport TX from 20 to 60 NM.
&&
NEAR TERM...Luchs
SHORT TERM...Luchs
LONG TERM...Luchs
AVIATION...45
MARINE...45
HYDROLOGY...38Hazardous weather outlook, May 7, 6:13 AM CDT, 9 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Houston/Galveston TX 613 AM CDT Tue May 7 2019 TXZ163-164-176>179-195>200-210>214-226-227-235>238-300-313- 335>338-081115- Austin-Brazos-Burleson-Chambers-Coastal Brazoria- Coastal Galveston-Coastal Harris-Coastal Jackson- Coastal Matagorda-Colorado-Fort Bend-Grimes-Houston- Inland Brazoria-Inland Galveston-Inland Harris-Inland Jackson- Inland Matagorda-Madison-Montgomery-Northern Liberty-Polk- San Jacinto-Southern Liberty-Trinity-Walker-Waller-Washington- Wharton- 613 AM CDT Tue May 7 2019 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Showers and thunderstorms will develop over the coast and Gulf waters before spreading inland, mostly along and west of I-45 by the early afternoon hours, and then better concentrating over our northern zones by this evening. Locally heavy rainfall, damaging wind and hail will be the main weather hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong storms are possible Wednesday into Thursday as another upper level disturbance moves across the region. This feature can also produce scattered showers and thunderstorms, and some of the storms could produce heavy rain and localized flooding. Damaging winds, hail, and isolated tornadoes will also be possible. Another upper level disturbance coupled with an approaching cold front will set the stage for additional strong thunderstorms on Friday into the weekend. The cold front will stall over Southeast Texas Friday and Saturday. A series of upper level disturbances coupled with the front and abundant moisture will create a favorable environment for heavy rain both days. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. Emergency managers should prepare for activation at various times during the upcoming week. TXZ436>438-081115- Brazoria Islands-Galveston Island and Bolivar Peninsula- Matagorda Islands- 613 AM CDT Tue May 7 2019 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Some showers and thunderstorms will be possible today, and could produce heavy rainfall, gusty winds, and hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Slightly elevated water levels will approach 3.5 feet by Wednesday morning. Coastal run-up will be possible, potentially impacting vulnerable locations such as Highway 87 and 124. Strong rip currents will also be possible along Gulf facing beaches. A series of upper level disturbances will bring periods of showers and thunderstorms to the area during the upcoming week. Some storms could be strong with gusty winds, hail and periods of heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. Emergency managers should prepare for activation at various times during the upcoming week. GMZ330-335-350-355-370-375-081115- Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Galveston Bay-Matagorda Bay- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 613 AM CDT Tue May 7 2019 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Some showers and thunderstorms will be possible today, and could produce heavy rainfall, gusty winds, and hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A series of upper level disturbances will bring periods of showers and thunderstorms to the area during the upcoming week. Some storms could be strong with gusty winds, hail and periods of heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Special weather statement, May 7, 12:18 PM CDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1218 PM CDT Tue May 7 2019
TXZ227-237-071800-
Inland Brazoria TX-Fort Bend TX-
1218 PM CDT Tue May 7 2019
...SPECIAL WEATHER STATEMENT...
At 1218 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bonney, or 10 miles southwest of Manvel, moving northwest at 10 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Southern Missouri City, southwestern Manvel, Fresno, Arcola, Iowa
Colony, Bonney, Thompsons, Sienna Plantation, Fort Bend Houston,
Brazos Bend State Park, Juliff and Rosharon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2938 9535 2929 9548 2940 9572 2949 9567
2960 9548
TIME...MOT...LOC 1718Z 136DEG 8KT 2938 9549Special weather statement, May 7, 1:53 PM CDT, 2 hours 16 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 153 PM CDT Tue May 7 2019 TXZ199-213-071915- Inland Harris TX-Montgomery TX- 153 PM CDT Tue May 7 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTGOMERY AND NORTH CENTRAL HARRIS COUNTIES UNTIL 215 PM CDT... At 151 PM CDT, Doppler radar was tracking two strong thunderstorms just south of Porter and to the south of Spring. Movement was north at around 10 mph. Winds in excess of 40 mph, locally heavy rainfall and frequent lightning will be possible with these storms. Locations impacted include... Humble, Kingwood, Spring, northern Bush Intercontinental Airport, Lake Houston, Porter and New Caney. PRECAUTIONARY/PREPAREDNESS ACTIONS... These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in League City. && LAT...LON 3017 9515 3010 9542 2996 9541 3005 9514 TIME...MOT...LOC 1851Z 197DEG 6KT 3009 9520 3001 9538
Local storm report, May 7, 2:48 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
248 PM CDT TUE MAY 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 1 S IOLA 30.76N 96.07W
05/07/2019 M1.00 INCH GRIMES TX SOCIAL MEDIA
TWITTER REPORT WITH PHOTO.
&&
EVENT NUMBER HGX1900096
KPLocal storm report, May 7, 2:56 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
256 PM CDT TUE MAY 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FUNNEL CLOUD 3 W HUMBLE 29.99N 95.31W
05/07/2019 HARRIS TX TRAINED SPOTTER
KIAH FAA TOWER REPORTED A FUNNEL CLOUD.
&&
EVENT NUMBER HGX1900097
KPSpecial weather statement, May 7, 3:14 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
314 PM CDT Tue May 7 2019
TXZ213-227-237-072100-
Inland Brazoria TX-Inland Harris TX-Fort Bend TX-
314 PM CDT Tue May 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR FORT BEND...NORTH CENTRAL
BRAZORIA AND SOUTHWESTERN HARRIS COUNTIES UNTIL 400 PM CDT...
At 313 PM CDT, Doppler radar was tracking a strong thunderstorm
centered 7 miles southeast of Rosenberg, moving north at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Sugar Land, Missouri City, Rosenberg, Stafford, Bellaire, West
University Place, Katy, Richmond, Piney Point Village, Greenway /
Upper Kirby Area, Fresno, Mission Bend, Town West, Pecan Grove,
Eldridge / West Oaks, University Place, First Colony, Afton Oaks /
River Oaks Area, Neartown / Montrose and Astrodome Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2942 9548 2937 9577 2946 9597 2977 9585
2974 9539
TIME...MOT...LOC 2013Z 194DEG 12KT 2947 9572Special weather statement, May 7, 3:56 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
356 PM CDT Tue May 7 2019
TXZ213-227-237-072145-
Inland Brazoria TX-Inland Harris TX-Fort Bend TX-
356 PM CDT Tue May 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR FORT BEND...NORTH CENTRAL
BRAZORIA AND SOUTH CENTRAL HARRIS COUNTIES UNTIL 445 PM CDT...
At 356 PM CDT, Doppler radar was tracking a strong thunderstorm over
Thompsons, or near First Colony, moving northeast at 15 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Western Pearland, Sugar Land, Missouri City, Rosenberg, Stafford,
Richmond, Town West, Pecan Grove, First Colony, Fresno, Mission Bend,
Meadows Place, Arcola, Fulshear, Pleak, Fairchilds, Beasley,
Thompsons, New Territory and Sienna Plantation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2933 9565 2946 9596 2973 9587 2968 9564
2961 9533
TIME...MOT...LOC 2056Z 234DEG 15KT 2949 9566The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 12:18 PM CDT | Special Weather Statement | HGX | Fort Bend | 42 min |
| May 7, 12:25 PM CDT | Areal Flood Advisory | HGX | Harris, Liberty, Montgomery, San Jacinto | 2 hr |
| May 7, 1:08 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend | 52 min |
| May 7, 1:14 PM CDT | Flash Flood Warning | HGX | Harris, Montgomery | 91 min |
| May 7, 1:28 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend | 62 min |
| May 7, 1:43 PM CDT | Areal Flood Advisory | HGX | Harris, Montgomery | 62 min |
| May 7, 1:53 PM CDT | Special Weather Statement | HGX | Harris | 22 min |
| May 7, 2:12 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 33 min |
| May 7, 2:20 PM CDT | Areal Flood Advisory | HGX | Brazoria | 55 min |
| May 7, 2:28 PM CDT | Flash Flood Warning | HGX | Harris, Montgomery | 22 min |
| May 7, 2:28 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery | 32 min |
| May 7, 2:31 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Madison, Walker | 29 min |
| May 7, 3:01 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery | 44 min |
| May 7, 3:08 PM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris | 2 hr |
| May 7, 3:14 PM CDT | Special Weather Statement | HGX | Fort Bend | 46 min |
| May 7, 3:27 PM CDT | Flash Flood Warning | HGX | Harris, Montgomery | 2 hr |
| May 7, 3:37 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend | 113 min |
| May 7, 3:50 PM CDT | Areal Flood Advisory | HGX | Colorado | 55 min |
| May 7, 3:56 PM CDT | Special Weather Statement | HGX | Fort Bend | 49 min |
| May 7, 4:08 PM CDT | Areal Flood Advisory | HGX | Harris, Montgomery | 2 hr |
| May 7, 4:13 PM CDT | River Flood Warning | HGX | Harris, Liberty, Montgomery | 37 hr |
| May 7, 4:13 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 18 hr |
| May 7, 4:14 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend | 31 min |
| May 7, 4:31 PM CDT | Areal Flood Advisory | HGX | Liberty | 119 min |
| May 7, 4:53 PM CDT | Flash Flood Warning | HGX | Harris, Liberty, Montgomery | 3 hr |
| May 7, 4:57 PM CDT | Areal Flood Advisory | HGX | Liberty | 3 hr |
| May 7, 5:15 PM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris | 3 hr |
| May 7, 5:22 PM CDT | Flash Flood Warning | HGX | Fort Bend | 6 hr |
| May 7, 5:34 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Wharton | 3 hr |
| May 7, 6:33 PM CDT | Areal Flood Advisory | HGX | Harris | 117 min |
| May 7, 6:48 PM CDT | Flash Flood Warning | HGX | Harris | 2 hr |
| May 7, 6:58 PM CDT | Areal Flood Advisory | HGX | Austin, Fort Bend, Wharton | 3 hr |
Nearby
Beach Hazards Statements in Texas, 2019Every beach hazards statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.